HMJ online

Volume 33, Number 1 (March, 2003)

Naoya Ando
An umbilical point on a non-real-analytic surface

pp.1-14. Full text: PDF (148KB)

Hirokazu Yanagihara and Tetsuji Tonda
Adjustment on an asymptotic expansion of the distribution function with χ2-approximation

pp.15-25. Full text: PDF (118KB)

Makoto Abe, Teisuke Jin and Tadashi Shima
Remarks on universal functions of O(C*)

pp.27-30. Full text: PDF (67KB)

Toshihide Futamura, Kyoko Kishi and Yoshihiro Mizuta
Removability of sets for sub-polyharmonic functions

pp.31-42. Full text: PDF (105KB)

Toshihide Futamura and Yoshihiro Mizuta
Tangential limits and removable sets for weighted Sobolev spaces

pp.43-57. Full text: PDF (134KB)

Massimo Lanza de Cristoforis and Luca Preciso
Differentiability properties of some nonlinear operators associated to the conformal welding of Jordan curves in Schauder spaces

pp.59-86. Full text: PDF (266KB)

Yoshitsugu Kabeya
Asymptotic behaviors of least-energy solutions to Matukuma type equations with an inverse square potential

pp.87-111. Full text: PDF (190KB)

Tetsuji Tonda and Hirofumi Wakaki
Asymptotic expansion of the null distribution of the likelihood ratio statistic for testing the equality of variances in a nonnormal one-way ANOVA model

pp.113-126. Full text: PDF (116KB)

Daniel Matignon and Nabil Sayari
Longitudinal slope and Dehn fillings

pp.127-136. Full text: PDF (93KB)

Hirofumi Nakai and Daichi Yoritomi
The structure of the general chromatic E1-term Ext0Γ(2)(BP*, M21) at the prime 2

pp.137-156. Full text: PDF (159KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)